CSpace
多类物流双指标的交通网络平衡问题与向量变分不等式
李声杰1; 陈光亚2
2008
Source Publication系统工程理论与实践
ISSN1000-6788
Volume028Issue:001Pages:141
Abstract讨论了带有固定需求的多类物流,双指标的交通网络平衡模型.研究了此模型的平衡原理与向量和弱向量变分不等式的关系.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46609
Collection中国科学院数学与系统科学研究院
Affiliation1.重庆大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李声杰,陈光亚. 多类物流双指标的交通网络平衡问题与向量变分不等式[J]. 系统工程理论与实践,2008,028(001):141.
APA 李声杰,&陈光亚.(2008).多类物流双指标的交通网络平衡问题与向量变分不等式.系统工程理论与实践,028(001),141.
MLA 李声杰,et al."多类物流双指标的交通网络平衡问题与向量变分不等式".系统工程理论与实践 028.001(2008):141.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李声杰]'s Articles
[陈光亚]'s Articles
Baidu academic
Similar articles in Baidu academic
[李声杰]'s Articles
[陈光亚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李声杰]'s Articles
[陈光亚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.